Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

So I recently had to cancel my dermatologist appointment for getting my fourth month's supply of Accutane. I've been off it now since the 5th, and am getting my prescription filled on the 16th.

I was wondering if I would get another IB because of this delay. I know everyone reacts differently, I just was interested in the opinions of others

Thank You

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×